# SDR WRNA200700018

- Difficulty date: February 10, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 89,777 hours, 16,916 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1770-1850
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, EXTERNAL FUSELAGE SKIN WAS FOUND CREASED FROM STA 1770 TO STA 1850 & 41L TO 46L.  REPLACED SKIN SECTION IAW SRM 53-30-03 FIG 19 AND EA 01-07014.
